Helping you make better health choices

In shops now or delivered to your home from only £3.50 an issue!

Subscribe!

News1998March › Childhood vaccines may cause hair loss › March 1998

Childhood vaccines may cause hair loss

US doctors investigating reports of hair loss in children after immunisation have found it is a common complaint unacknowledged by the Food and Drug Administration (FDA)

US doctors investigating reports of hair loss in children after immunisation have found it is a common complaint unacknowledged by the Food and Drug Administration (FDA) .

Dr Robert Wise and associates identified 60 cases of hair loss between 1978 and 1995, though the FDA only had nine on file. One mother told the FDA her child's hair fell out on two separate occasions shortly after injections of the hepatitis B vaccine.

Dr Samuel Sepkowitz from Oklahoma City, Oklahoma, says since the report was published he has been notified of an average of one case of hair loss due to vaccination per week (JAMA, 1998; 279: 117-8).


You may also be interested in...

Sign up for free today

Sign up now to get your FREE 17-point Plan to Great Health

Free membership gives you access to our latest news reports, use of our community area, forums, blogs, readers' health tips and our twice-weekly
e-news letter.

WDDTY Recommends

Latest Tweet

About

Since 1989, WDDTY has provided thousands of resources on how to beat asthma, arthritis, cancer, depression and many other chronic conditions.

Start by looking in our fully searchable database, active and friendly community forums and the latest health news.

Positive SSL Wildcard

Facebook Twitter

Most Popular Health Website of the Year 2014

© 2010 - 2016 WDDTY Publishing Ltd.
All Rights Reserved